# SDR 07FDEA03270

- Difficulty date: August 31, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,172 hours, 19,963 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: A57140202
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED CORNER SECTION AT LT PYLON AFT MOUNT FITTING REPAIR PERFORMED BY BLEND OUT TO SMOOTH PROFILE AND NDT INSPECTION FOR CRACK FREE IAW EA 6-5720-99222 AND RAS/BAE/1002436/2006 ISSUE A.
